MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER
Model Number MAX 2
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the v-pro max 2 sterilizer and found that the unit's vacuum pump was leaking oil and required replacement.Repairs to the unit are pending.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported an oil leak from their v-pro max 2 sterilizer.No report of injury.
 
Additional Manufacturer Narrative
The technician replaced the vacuum pump, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
V-PRO
Common Device Name
V-PRO MAX 2 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22187084
Report Number3005899764-2025-00047
Device Sequence Number18297034
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)220128
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAX 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown